Posted 6/19/2008 1:12 PM (GMT -6)
I think this can happen when we are tapering, it may mean you are steriod dependant, I would contact your GI.
I am going to try my second taper, last time I got down to 5mg but started bleeding 2 days after I took aspirin, so I don't know if I am 'steriod dependant' and the imuran is not working for me and I need to go to remicade or if it was the aspirin that caused my flare.
I just went back up to 40mg a week ago and am doing much better, I want to stay at 40 for a couple of weeks if/once I reach remission and then will taper by 10mg a week to 20mg a week then taper by 5mg a week until I reach 5mg where I have to stay for my kidney disease.
Beth, 32 ~ small flare - hoping caused by aspirin - hydrocortisone e's
Major Flare Sept/Oct 07
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 40mg 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 150mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs. Do you have edema? If so, check your blood protien level!